# SDR SWIA200110280

- Difficulty date: October 28, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 5,987 hours, 8,621 cycles
- Engine: Pwa PW118B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL RIGHT NP DID NOT REACH 100 PERCENT AND FLUCTUATED BETWEEN 96 AND 98.5 PERCENT.  TAKEOFF WAS ABORTED.  PERFORMED ENGINE RUNS AND OPS CHECKED PROP SYNC.  SIMULATED TAKEOFF ROLL.  NO FAULTS NOTED.  COULD NOT DUPLICATE ERROR.  ALL ENGINE PARAMETERS NORMAL.  ALSO CHECKED RIGHT ENGINE PROP SYNC CANNON PLUG (CLEANED AND OHMED).  NO FAULTS.  CHECKED PROP SYNC GAP.  ALL CHECKS GOOD.  OPS CHECK GOOD.
